# SDR SWAA2020042036137

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS500D LBL23 WL157. / REMOVED DAMAGE FROM FCB FLOOR TO SIDEWALL SUPPORT ANGLE BS 400 - 500D LBL-23 WL 157 IN AREAS OF 2' X 1' X 0.007' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUNT TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DET-4A(2) FABRICATED NEW SUPPORT ANGLE AND SPLICE ANGLE FROM BAC 1476-444 7075T62 LOT # 1428695-1 IAW SRM 53-30-53-01-2 & DWG # 143A7501 REV-B APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOE. DWG # 143A7500
